Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An infinite packing theorem for spheres


Author: Oscar Wesler
Journal: Proc. Amer. Math. Soc. 11 (1960), 324-326
MSC: Primary 52.00
MathSciNet review: 0112078
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Émile Borel, Remarques sur la note de M. J. Wolff, C. R. Acad. Sci. Paris vol. 173 (1921) pp. 1057-1059.
  • [2] Michel Loève, Probability theory, New York, D. Van Nostrand, 1955, p. 228.
  • [3] S. N. Mergelyan, Uniform approximations to functions of a complex variable, Uspehi Mat. Nauk. vol. 7 (1952) pp. 31-122; Amer. Math. Soc. Transl. no. 101 (1954) p. 21.
  • [4] J. Wolff, Sur les séries $ \Sigma {A_k}/(z - \alpha k)$, C. R. Acad. Sci. Paris vol. 173 (1921) pp. 1056-1057.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.00

Retrieve articles in all journals with MSC: 52.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1960-0112078-8
Article copyright: © Copyright 1960 American Mathematical Society